Next Article in Journal
Semiclassical Spectral Series Localized on a Curve for the Gross–Pitaevskii Equation with a Nonlocal Interaction
Next Article in Special Issue
Voronovskaja-Type Quantitative Results for Differences of Positive Linear Operators
Previous Article in Journal
On the Qualitative Behavior of Third-Order Differential Equations with a Neutral Term
Previous Article in Special Issue
Some New Results Concerning the Classical Bernstein Cubature Formula

Order Article Reprints

Journal: Symmetry, 2021
Volume: 13
Number: 1288

Article: General Norm Inequalities of Trapezoid Type for Fréchet Differentiable Functions in Banach Spaces
Authors: by Silvestru Sever Dragomir

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop